# SDR KCSA101104

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,650 hours, 19,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON VERTICAL WEB ON I/B LOWER CORNER OF L1 DOOR CUTOUT AREA ABOVE FLOORBEAM AT STA 440, LBL 106, BWL 205 AND 209.
